2019
Том 71
№ 10

All Issues

Melikidze T. V.

Articles: 5
Article (Ukrainian)

Continuous dependence of the solution of an infinite-dimensional system of integrodifferential equations (which are unsolved with respect to the derivative) on a parameter, and the averaging method

Melikidze T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 823—827

Article (Ukrainian)

Reduction of nonlinear integro-differential equations in Banach space to special form

Melikidze T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 3. - pp. 410–415

Article (Ukrainian)

On the application of the method of averaging to the solution of a nonlinear integro-differential equation of hyperbolic type with a small parameter

Melikidze T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 2. - pp. 257–261

Article (Ukrainian)

Existence and properties of an almost periodic solution to a system of nonlinear integrodifferential equations in Hilbert space in the neighborhood of an equilibrium point

Melikidze T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 6. - pp. 834—837

Article (Ukrainian)

Gronwall-Bellman differential-matrix inequality

Melikidze T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 5. - pp. 692—694